Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The density of primes dividing a particular non-linear recurrence sequence

Tom 175 / 2016

Alexi Block Gorman, Tyler Genao, Heesu Hwang, Noam Kantor, Sarah Parsons, Jeremy Rouse Acta Arithmetica 175 (2016), 71-100 MSC: Primary 11G05; Secondary 11F80. DOI: 10.4064/aa8265-4-2016 Opublikowany online: 3 August 2016

Streszczenie

Define the ECHO sequence $\{b_n\}$ recursively by $(b_0,b_1,b_2,b_3)=(1,1,2,1)$ and for $n\geq 4$, $$ b_n=\begin{cases} \dfrac{b_{n-1}b_{n-3}-b_{n-2}^2}{b_{n-4}} & \text{if }n\not\equiv 0\pmod 3,\\ \dfrac{b_{n-1}b_{n-3}-3b_{n-2}^2}{b_{n-4}} &\text{if }n\equiv 0\pmod 3.\end{cases} $$ We relate $\{b_n\}$ to the coordinates of points on the elliptic curve $E:y^2+y=x^3-3x+4$. We use Galois representations attached to $E$ to prove that the density of primes dividing a term in this sequence is equal to $\frac{179}{336}$. Furthermore, we describe an infinite family of elliptic curves whose Galois images match those of $E$.

Autorzy

  • Alexi Block GormanDepartment of Mathematics
    Wellesley College
    Wellesley, MA 02481, U.S.A.
    e-mail
  • Tyler GenaoDepartment of Mathematical Sciences
    Florida Atlantic University
    Boca Raton, FL 33431, U.S.A.
    e-mail
  • Heesu HwangDepartment of Mathematics
    Princeton University
    Princeton, NJ 08544, U.S.A.
    e-mail
  • Noam KantorDepartment of Mathematics
    Emory University
    Atlanta, GA 30322, U.S.A.
    e-mail
  • Sarah ParsonsDepartment of Mathematics and Statistics
    Wake Forest University
    Winston-Salem, NC 27109, U.S.A.
    e-mail
  • Jeremy RouseDepartment of Mathematics and Statistics
    Wake Forest University
    Winston-Salem, NC 27109, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek